# SDR SWIA2025040400303

- Difficulty date: March 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT CLEAT UNDER END CAPS HAVE ELONGATED HOLES. (MARKED). (C-CHECK RO 04/04/2025)FABRICATED PAX DOOR FWD AND AFT CLEAT UNDER END CAPS P/N: 600-31902-55 AND P/N: 600-31902-56 REF. CRJ-700 SRM 51-24-36-001-001-A01, SRM 51-24-16-001-001-A01, AND BOMBARDIER DWG# 600-31902 REV -Y. USED MATERIAL P/N: S6144-32 PO: T236883. INSTALLED NEW PAX DOOR FWD AND AFT CLEAT UNDER END CAPS REF. CRJ-700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
